husband's methodone withdrawal
hI ALL! New to the boards. My husband is detoxing from 40mg of methadone, cold turkey. He took methadone for about 7 months after 1 month of opiate abuse. His last dose of methadone was Fri. Nov. 21st so tomorrow morning will be a week and I have to say I'm very proud of him. He has all the withdrawal symptoms, cold/hot sweats, runny nose, a little vomiting, can't sleep, legs feel like they are being eaten by termites. He's done very well with the w/d's he said the worst part is that he can't sleep, said if he could sleep he would feel a lot better. So with that being said any ideas? He doesn't have health insurance or a Dr. and going off methadone was a money issue, it cost us $390 a month and with a daughter to feed and care for and bills and with him not working we couldn't afford it, we are about to lose his car because I'm paying for everything and I simply can't afford it. But anyways back to the not sleeping. He's taking 20mg of Flexeril (we got this from his mom) for the past 2 nights and it's not helping with sleep, we've also tried melatonin & unisom. Scared to try tylenol pm, benadryl or nyquil, from reading other sites i've heard those 3 have sent people into bad withdrawals. Also from anyone who has detoxed cold turkey from methadone, about how long does the worst of it last?
Happy Thanksgiving!!!!! Thank you for reading this!
Last edited by mod-anon; 12-02-2008 at 11:29 AM.
Reason: starting a new thread with this post.